| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when getting ready to insert a single lumen 4 fr powerpicc it almost feels like something melted onto the catheter.When you rub your finger over it, it¿s a rough feeling.A new kit was opened to complete picc insertion.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material on the catheter was confirmed and appears to be related to the manufacturing process.Two close-up photographs of the implicated 4fr single-lumen powerpicc catheter tubing were provided for evaluation.A dark purple foreign material was seen on the catheter shaft.It could not be determined from the photographs if the material was loose or embedded.The characteristics of the material appeared to be consistent with residual material generated during the resin molding process.A quality alert has been issued to manufacturing personnel in response to this complaint.This complaint will be recorded for future trending and monitoring purposes.